# SDR CA030725001

- Difficulty date: April 14, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,847 hours
- Engine: Pwa R985AN14B
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Condition: Loose
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT AILERON BALANCE WEIGHT ARM RIVETS FOUND LOOSE
